# SDR 07FDEA05092

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65579966
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DITCHING WEB FRAMES AT BS 720E AND BS 720F, RT OF MAIN CARGO BAY, WL 208, RBL 67.  BLENDED CORROSION ON DITCHING WEB, FOUND TO BE OUT OF LIMITS.  ORIGINAL  .040", REMOVED .010 " REF SRM 53-10-1 DISPLACED SEAT TRACK FROM STA 720B - 745, RBL 67 REF SRM 51-30-2.  REMOVED DITCHING WEB.  RECEIVED FABRICATED WEB ON N/R N00390 AND HEAT TREATED REF 8130-200-7-12-043.  DRILLED AND TRIMMED WEB REF DWG 65-57996.  TREATED AND PRIMED WEB REF SRM 51-10-2.  INSTALLED DITCHING WEB RE-INSTALLED DISPLACED SEAT TRACK FROM 720B - 745.  THIS IS CLASSIFIED AS A MINOR REPAIR.
